# SDR 20000615AP006

- Difficulty date: November 11, 1999
- Submitted: May 31, 2000
- Operation: Air carrier
- Aircraft: N802EA
- Make and model: Boeing 727225
- Aircraft serial: 22433
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND RIGHT WING L/E RIB HAS 1 INCH CRACK WS 330.  STOP DRILLED CRACK PER SRM 51-40-3 PAGE 1, FABRICATED ANGLE DOUBLER AND INSTALLED PER SRM 51-30-2 PAGE 2.  (M)
